Lamictal or trileptal more sedating
In fact, I have totally given up caffeine, whereas before, I chugged it all day.
So, I cut my Trazadone by 25% at bedtime and had not problem getting out of bed anymore. I simply feel "brighter" and feel like my personality is coming back. So..advice is to listen to your gut instinct, which is hard to do when you're over-medicated. (I have no issues with mania, so that wasn't a concern) *Can you update us on your progress???? Gi Gi3, if you are asking me then here is my answer: Since I cut back my Trazadone by 25% back in the Fall, I simply cut back my 300mg dose by 25%.
Now I am stable, and have gotten depressed on the Trileptal. No matter what I did, it gave me horrible headaches every single day while I was on it, so I had to stop =(Good luck - and don't give up hope!
Maybe with you being on the Trileptal you won't get anxious with Wellbutrin. These are some questions to ask your psychiatrist and see what he says. I'm going to have to do that myself, since I've noticed that I tend to crash very hard most evenings. For the most part, I'm stable and my anxiety is being controlled by my Klonopin, but it seems like everyday now that my mood takes a fast and furious nose dive at certain times of the day.
Seriously, I couldn't remember things and had trouble with critical thinking, especially if it was relate to "common sense." I'm sensitive to medication, so if I jumped from 600mg to 450mg I'd have major withdrawal symptoms--whether I felt better or not.
You have to keep in mind that withdrawal symptoms include mood swings. I tried 300mg of Trilept at bedtime (with the 37.5mg Trazadone) and I couldn't get out of bed the next day.